# SDR LR7A2009090900125

- Difficulty date: September 7, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 56,382 hours, 26,566 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plenum
- Part number: 3615321
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC7204, FOUND NR 3 ENGINE AFT NACELLE PLENUM CRACKED AT FS 535, WL 255, PPBL0.   REPAIRED IAW LAC MEA 382-54-09-028.
